# SDR CKSA96194

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND STRINGER 29R CORRODED STA 680.  REPAIRED AS PER 727 BOEING SRM 53-10-3 FIGURE NR 1.  AD 90-25-03, CORROSION CARD NR C53-113-01 PART 1 OF 2, NON-ROUTINE WORK CARD NR 61464.
